# SDR FDEA201109073739

- Difficulty date: September 7, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 64,105 hours, 9,861 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AJC75825
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT REAR CENTER SPAR TO REAR SPAR LOWER PANEL FOUND CRACKED. CARRIED OUT REPAIR AS PER SRM 55-30-02 FIG.201 REPAIR 2 REV 47. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 112.
